# SDR 2010FA0000338

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: General aviation
- Aircraft: N454ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842290
- Aircraft time: 2,459 hours
- Engine: Lyc O320D3G
- Engine time: 2,459 hours
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: DC43737
- Condition: Detached
- Location: Engine
- Part time: 3,430 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(OG5S) UPON LEVELING OFF FOR CRUISE FLIGHT CREW DISCOVERED THROTTLE COULD NOT BE REDUCED BELOW 2400 RPM. FLIGHT WAS ABORTED AND POWER OFF LANDING WAS PERFORMED. UPON INSP BY MX THE DISCHARGE TUBE FOR THE ACCELORATOR PUMP HAD COME LOOSE AND LODGED IN THE BUTTERFLY VALVE IN THE CARBURATOR. CARB WAS REPLACED AND ACFT RETURNED TO SERVICE.
